# SDR 06FDEA2795

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - RIGHT HAND STA 1871 - STA 1887 LONGERON SPLICE 40R FOUND CRACKED AGA7048.  CRACKED LONGERON 40R    SPLICE TRIMMED OUT FROM STA 1862 TO STA 1895 AND REPAIR CARRIED OUT PER SRM 53-10-  00   VOLUME I, FIGURE 2.  REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
